What is Pain Reliever Plus?
Acetaminophen Acetaminophen is an anti-inflammatory and reduces fever. Aspirin is salicylate (sa-LIS-il-ATE). Caffeine has been identified as a stimulant for the central nervous system. The Pain Reliever Plus is a combination medication designed to relieve pain that is caused by migraines, tension muscle pains, headaches, menstrual cramps, arthritis, toothaches, a general cold, and nose congestion. Don't take aspirin to treat blood vessel disorders or heart problems unless your physician tells you to. It is also a pain. Reliever Plus may also be used for reasons not mentioned in this guideline.
Side effects of Pain Reliever Plus
Seek medical attention immediately. If you are experiencing warning signs of an allergic reaction, such as symptoms of hives, breathing difficulties, or swelling of your lips, face, and throat,
In rare instances, the acetaminophen drug can trigger an extreme skin reaction that can turn deadly. This could occur even if you've taken acetaminophen previously and did not experience any reaction. Do not take this medication and consult your doctor in the event of the appearance of a skin rash or redness that gets worse and leads to blisters as well as flaking. If you have this type of reaction, you shouldn't ever again take any medication that contains acetaminophen.
This medicine could trigger severe adverse consequences. If you suffer any of the following symptoms, discontinue use of this medication and notify your doctor immediately:
- Severe anxiety, agitation, confusion, and panic.
- Bleeding or bruises.
- A feeling of lightheadedness, as if you're about to pass out.
- Dehydration symptoms: feeling extremely thirsty and hot and being in a state of not being able to urinate; heavy sweating or dry and hot skin
- Signs of stomach bleeding: bloody or black stools bleeding, coughing blood, or vomit that resembles coffee grounds.
- High potassium—nausea and weakness, tingly sensations, and chest pain. It can also cause irregular heartbeats, a lack of motion.
- Liver problems: nausea, abdominal pain, irritation, lack of appetite, dark urine, stools that are clay-colored, and jaundice (yellowing of the eyes or skin).
Common adverse effects associated with Pain Reliever Plus may include:
- An upset stomach, heartburn.
- Depression being anxious or restless; having a depressed mood; feeling anxious or restless.
- Sleep problems (insomnia).
This is not an exhaustive list of probable adverse effects; more may occur. Contact your physician for advice regarding medical adverse effects. You can report any symptoms to the FDA at 1-800-FDA-1088.
Do not give this medication to a teenager or child who has a high fever, influenza symptoms, or chickenpox. Aspirin is known to cause Reye's syndrome, which is a severe and often fatal condition in children. Don't take more than the recommended dosage. A high dose of acetaminophen could damage your liver and cause death. Contact your physician immediately if you experience: nausea, upper stomach discomfort, loss of appetite or thirst, dark urine, eyes that are yellow, stools with a clay color, bloody or tarry stools, coughing blood, or vomit that resembles coffee grounds. In some cases, acetaminophen could cause severe skin reactions. Do not take this medication and contact your physician immediately if you notice the appearance of a rash or skin redness that gets worse and leads to blisters as well as peeling.
Before you take this drug
Don't give this medicine to a child or teen who has an illness like the flu, fever, or chickenpox. Aspirin is known to cause Reye's syndrome, which is a grave and often fatal condition in children. Do not take this medication if you are sensitive to acetaminophen (Tylenol) or aspirin caffeine, as well as the other NSAIDs (diclofenac, ibuprofen, indomethacin, naproxen, meloxicam, Advil, Aleve, Motrin, and others). Aspirin can cause diarrhea or stomach bleeding, which could be fatal. This can happen in a matter of minutes while taking this medication.
Ask your doctor or pharmacist to determine if this medication is safe to use if you have ever used:
- The liver, cirrhosis, or a history of alcoholism, or if you consume more than 3 alcohol-based drinks daily.
- Asthma or seasonal allergies.
- A stiff neck and fever.
- Stomach ulcers and stomach or intestinal bleeding in ulcerative colitis.
- Bleeding issues.
- kidney disease kidney disease.
- If you are taking medication in order to manage glaucoma or prevent blood clots.
If you're taking Pain Reliever Plus to treat headache pain, make sure you seek medical attention if:
- A headache that is so severe you're forced to lay down.
- A headache that can cause nausea.
- What's the most painful headache you've ever experienced
- A headache that appears to be distinct from the usual headaches.
- A headache throughout the day.
- A headache following the act of coughing, bending, or exercising, or head injuries.
- If you've never experienced migraines identified by a doctor.
- If you're suffering from your first headache after 50.
Consult a physician before taking this medication if you are nursing or pregnant. Aspirin use during the last stages of pregnancy can cause bleeding in the baby or mother when the baby is born. Ask a doctor prior to taking this medication if you are expecting. Avoid giving this medication to anyone under 18 years of age without medical guidance.
How to take Pain Reliever Plus?
Take it exactly as indicated on the label or as directed by your physician. Do not exceed the dose recommended. A high dose of acetaminophen could harm your liver or cause death. Drink it in combination with milk or food if the medication upsets your stomach. Contact your physician if your symptoms don't improve after seven weeks of therapy or if you are suffering from a fever that lasts longer than three days or any pain or swelling lasting more than 10 days.Utilizing too much migraine medication (more than 10 consecutive days in a month) can cause more headaches. Inform your doctor if the medication isn't functioning as well. This medication may affect the results of certain tests. Be sure to inform any doctor treating you that you're taking Pain Reliever Plus. If you are in need of surgical intervention, a dental procedure, or treatment for your medical condition, you might need to stop using this medication for a brief period of time.
Place it in a cool, dry place free of heat and moisture.
What happens if I miss a dose?
Because Pain Reliever Plus is used in the event of need, you might not be on a regular dosing schedule. Do not miss any doses in the event that it's nearing time for the next dose. Do not take two doses at a same time.
What happens if I overdose?
For medical emergencies, seek emergency treatment or contact the Poison Help Line at 1-800-222-1222. A high dose of acetaminophen can harm your liver and cause death. Early indications of an acetaminophen overdose are a loss of appetite, vomiting, nausea, and sweating. It can also cause weakness. Other symptoms could include stomach pain in the upper part of your stomach, the appearance of dark urine, and eyes that are yellow. The symptoms of an overdose can include ear-ringing headaches, diarrhea, hallucinations, a fast and moderate heartbeat, or seizures (convulsions).
What should be avoided?
Beware of drinking alcohol. It can increase the chance of sustaining damage to your liver as well as stomach bleeding. Talk to your doctor or pharmacist before taking other medications for swelling, pain, and fever, as well as the cold and flu symptoms. They could contain ingredients that are similar to acetaminophen and aspirin (such as ibuprofen, ketoprofen, naproxen, or ketoprofen). Avoid tea, coffee, cola, energy drinks, and other sources of caffeine when you are using this medicine. They could contribute to the negative effects of the caffeine contained in the drug.
Interaction with other drugs
Other medications can impact Pain Reliever Plus, including prescription and over-the-counter medicines, vitamins, and herbal products. Discuss with your doctor your current medications and any medications you begin or stop taking.